# SDR SWAA2016121910612

- Difficulty date: November 26, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY KEEL BEAM SKIN CORRODED AT BS 750.  REPAIRED SKIN PER SRM.
